Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 112, NWS Louisville, KY

May 11, 20154 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 11, 2015, 3:11 PM EDT for 4 counties in Kentucky. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2015, 3:11 PM EDT (19:11 UTC)
Expired
May 11, 2015, 3:40 PM EDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fayette County, KY, Jessamine County, KY, Mercer County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 101 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 3:15 PM EDTTSTM WND DMG5 N Nonesuch, KYMULTIPLE LARGE TREE LIMBS DOWN FROM OTHERWISE HEALTHY TREES, POSSIBLY TREES DOWN IN NEIGHBORHOOD, BASED ON SOUND OF NEIGHBORS CHAINSAWS. REPORT VIA FACEBOOK. TIME ESTIMATED BASED ON RADAR.
May 11, 3:47 PM EDTTSTM WND DMG7 Wnw Lexington, KYDELAYED REPORT. TREES DOWN ON OLD FRANKFORT PIKE AND ELKCHESTER RD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 2:19 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WUUS53 KLMK 111911
SVRLMK
KYC067-113-167-239-111940-
/O.NEW.KLMK.SV.W.0112.150511T1911Z-150511T1940Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
311 PM EDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHWESTERN JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN MERCER COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHERN WOODFORD COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 340 PM EDT

* AT 310 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  HARRODSBURG...AND MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  DUNBAR HIGH SCHOOL...CARDINAL HILL...MEADOWTHORPE...NORTHLAND...
  HIGHLANDS...NONESUCH...TROY...MORTONSVILLE...DIXON TOWN...KEENE...
  PINCKARD...LITTLE TEXAS...GAYBOURN...FROGTOWN...SOUTH ELKHORN...
  PISGAH...BLUE GRASS AIRPORT...BEAUMONT PARK...ELK CHESTER AND
  HOLIDAY HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3776 8480 3788 8498 3794 8491 3795 8489
      3794 8488 3797 8480 3798 8482 3801 8482
      3812 8455 3806 8446
TIME...MOT...LOC 1911Z 220DEG 45KT 3790 8481

HAIL...0.75IN
WIND...60MPH

$$

RAS
1 follow-up statement
064 
WWUS53 KLMK 111920
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EDT MON MAY 11 2015

KYC167-111931-
/O.CAN.KLMK.SV.W.0112.000000T0000Z-150511T1940Z/
MERCER KY-
320 PM EDT MON MAY 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MERCER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED NORTHEAST INTO 
WOODFORD COUNTY.

LAT...LON 3785 8470 3786 8473 3785 8476 3788 8476
      3790 8478 3789 8480 3791 8480 3791 8483
      3794 8480 3795 8482 3797 8480 3798 8482
      3801 8482 3812 8455 3806 8446
TIME...MOT...LOC 1921Z 220DEG 45KT 3800 8471

$$

KYC067-113-239-111940-
/O.CON.KLMK.SV.W.0112.000000T0000Z-150511T1940Z/
JESSAMINE KY-WOODFORD KY-FAYETTE KY-
320 PM EDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
FAYETTE...SOUTHERN WOODFORD AND NORTHWESTERN JESSAMINE COUNTIES UNTIL
340 PM EDT...

AT 319 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
VERSAILLES...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DUNBAR HIGH SCHOOL...U K ARBORETUM...CARDINAL HILL...MEADOWTHORPE...
NORTHLAND...HIGHLANDS...LITTLE TEXAS...GAYBOURN...FROGTOWN...
FIRMANTOWN...SOUTH ELKHORN...PISGAH...BLUE GRASS AIRPORT...BEAUMONT
PARK...ELK CHESTER...HOLIDAY HILLS...VILEY AND BRACKTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3785 8470 3786 8473 3785 8476 3788 8476
      3790 8478 3789 8480 3791 8480 3791 8483
      3794 8480 3795 8482 3797 8480 3798 8482
      3801 8482 3812 8455 3806 8446
TIME...MOT...LOC 1921Z 220DEG 45KT 3800 8471

HAIL...0.75IN
WIND...60MPH

$$

RAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:32 PM EDT, 39 minutes earlier.

Area forecast discussion, May 11, 2:32 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 PM EDT Mon May 11 2015

.SHORT TERM (Now through Tuesday Night)...
Issued at 230 PM EDT Mon May 11 2015

Main focus is near term severe potential across portions of
central/eastern Kentucky into southern Indiana.

Pre-frontal trough already east of I-65 as of 2 pm, which has been
the main show for convective initiation this afternoon. Environment
is characterized by mid 60s dewpoints with temperatures climbing
into the mid 80s. This combined with some weak mid-level height
falls has produced CAPE values of 1000 to 1500 J/kg. Shear isn't too
impressive at this point, the greatest effective shear lies to the
west. Nonetheless, there's enough directional shear to support
organized storms. Severe thunderstorm watch #165 is in effect until
10 PM EDT for portions of the area. Main threat is damaging winds
and large hail.

Hi-res models, NSSL and SPC WRF, capture current activity fairly
well bringing isolated to scattered convective line through the area
by late afternoon or early evening. This is largely due to the
pre-frontal trough. Along the true cold front, cloud debris, cooler
temperatures and slightly lower dewpoints is keeping the environment
in check. Couldn't rule out a few thunderstorms developing, feel the
greatest threat is across central/eastern KY through 6 pm or so.

Once the front passes later this evening, noticeably drier and
cooler conditions will push into the region. Skies will be mostly
clear overnight and plan on lows to fall into the mid 50s to low
60s.

Tuesday is shaping up to be a pleasant yet breezy day as high
pressure begins to push into the area. Winds will be gusty out of
the west, approaching 25 to 30 mph at times during the peak of the
day. Otherwise, plan on highs in the 70s.

.LONG TERM (Wednesday through Monday)...
Issued at 230 PM EDT Mon May 11 2015

Strong surface high over the Great Lakes, along with weak ridging
aloft, will keep the middle of the week mild and dry, with temps
near or just below climo through Thursday.

Negatively tilted shortwave trof will start to ride up and over the
ridge later in the week to start a parade of disturbances. Gulf
opens up and our moisture will increase in response. Expect multiple
rounds of showers and storms beginning Thursday night and continuing
through the weekend as SW flow deepens. Have backed off of
likely/categorical POPs shown in some of the models, generally
capping chances at 50% due to uncertainties in exact timing. It will
rain this weekend, and it may even rain at some point in just about
every period, but there will be substantial breaks. No organized
severe weather is expected, but can't rule out isolated pulse storms
with gusty winds, or a few heavy rain producers.

&&

.AVIATION (18Z TAF Update)...
Updated at 105 PM EDT Mon May 11 2015

In the near term, pre-frontal trough will have passed through
BWG/SDF by 18z and through LEX by 19z. Convective initiation along
this boundary is isolated and overall coverage of thunderstorms
looks to be low through this afternoon. Nonetheless, environment
supports thunderstorm development so will continue to mention VCTS
through early evening.

Gradient winds out ahead of the front will gust 25 to locally 30 kts
as we mix down fairly well. Plan on the wind shift to occur from
south to south/southwest then eventually southwest by 03z. Ceilings
likely to remain VFR outside of any t-storm.

Forecast Confidence 11/18Z TAF Issuance
====================================
Ceilings:   Moderate
Visibility: High
Winds:      High
T-storm:    Moderate
====================================

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........ZT
Long Term.........RAS
Aviation..........ZT
Hazardous weather outlook, May 11, 2:44 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 PM EDT MON MAY 11 2015

INZ077>079-090>092-KYZ032-121845-
WASHINGTON IN-SCOTT IN-JEFFERSON IN-HARRISON IN-FLOYD IN-CLARK IN-
TRIMBLE KY-
INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...CORYDON...
NEW ALBANY...JEFFERSONVILLE...BEDFORD
244 PM EDT MON MAY 11 2015

...TORNADO WATCH 164 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH EARLY EVENING...WITH
THE MAIN THREAT DAMAGING WINDS AND LARGE HAIL IN ADDITION TO
FREQUENT LIGHTNING AND BRIEFY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-083-084-089-KYZ023>031-033-034-038-045-053-061>063-070>075-
121845-
ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-HENRY KY-SHELBY KY-SPENCER KY-NELSON KY-LARUE KY-BUTLER KY-
EDMONSON KY-HART KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
MONROE KY-
INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY...
HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...NEW CASTLE...SHELBYVILLE...TAYLORSVILLE...
BARDSTOWN...HODGENVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE
244 PM EDT MON MAY 11 2015 /144 PM CDT MON MAY 11 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO POTENTIALLY SEVERE STORMS ARE POSSIBLE THROUGH EARLY
EVENING. DAMAGING WINDS...LARGE HAIL ARE THE MAIN THREAT IN
ADDITION TO CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ035>037-039>043-046>049-054>057-064>067-076>078-081-082-121845-
FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
MARION KY-BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA...
LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON...
DANVILLE...LANCASTER...RICHMOND...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
244 PM EDT MON MAY 11 2015 /144 PM CDT MON MAY 11 2015/

...SEVERE THUNDERSTORM WATCH 165 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH EARLY EVENING...THE
MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

ZT

In the hours before

Special weather statement, May 11, 2:00 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
200 PM EDT MON MAY 11 2015

KYZ033-111830-
HENRY KY-
200 PM EDT MON MAY 11 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...

AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF NEW CASTLE...AND MOVING NORTHEAST
AT 45 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...

  MAINLY RURAL AREAS OF NORTHEASTERN HENRY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3856 8500 3851 8502 3852 8498 3851 8497
      3849 8499 3846 8494 3847 8491 3846 8491
      3844 8494 3846 8495 3843 8496 3841 8499
      3848 8510 3857 8503
TIME...MOT...LOC 1800Z 219DEG 40KT 3850 8498

AMS
Local storm report, May 11, 2:21 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
221 PM EDT MON MAY 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     GASCON                  37.00N 85.57W
05/11/2015                   METCALFE           KY   EMERGENCY MNGR

            SEVERAL TREES DOWN AND DAMAGE TO A HOUSE.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, May 11, 2:23 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
223 PM EDT MON MAY 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND GST     CAMPBELLSVILLE          37.35N 85.35W
05/11/2015  M60 MPH          TAYLOR             KY   EMERGENCY MNGR

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, May 11, 2:46 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
246 PM EDT MON MAY 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     CAMPBELLSVILLE          37.34N 85.35W
05/11/2015                   TAYLOR             KY   EMERGENCY MNGR

            TREE DOWN ON MEADER STREET

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, May 11, 2:50 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
250 PM EDT MON MAY 11 2015

KYZ056-067-111920-
GARRARD KY-LINCOLN KY-
250 PM EDT MON MAY 11 2015

...STRONG THUNDERSTORM WITH HALF INCH HAIL...AND 50 MPH WINDS...

AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STANFORD...AND MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  STANFORD...
  LANCASTER...
  LOGANTOWN AND HUBBLE...
  GILBERT AND PREACHERSVILLE...
  HYATTSVILLE AND MARKSBURY...
  MCCREARY AND THREE FORKS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3739 8469 3752 8486 3757 8480 3760 8471
      3763 8469 3763 8465 3766 8466 3764 8468
      3766 8468 3766 8470 3775 8462 3775 8459
      3773 8457 3777 8452 3761 8441
TIME...MOT...LOC 1851Z 223DEG 27KT 3752 8469

RAS
Local storm report, May 11, 3:10 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
310 PM EDT MON MAY 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     1 NNW CAMPBELLSVILLE    37.36N 85.35W
05/11/2015                   TAYLOR             KY   PUBLIC

            POWER LINES DOWN IN THE NORTHERN PART OF
            TOWN.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:26 PM EDTSpecial Weather StatementLMKMetcalfe29 min
May 11, 1:28 PM EDTSpecial Weather StatementLMKHenry, Shelby, Spencer32 min
May 11, 1:51 PM EDTSpecial Weather StatementLMKAdair, Green, Metcalfe29 min
May 11, 2:00 PM EDTSpecial Weather StatementLMKHenry30 min
May 11, 2:12 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe28 min
May 11, 2:18 PM EDTSevere Thunderstorm WarningLMKCasey, Marion, Taylor32 min
May 11, 2:33 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Washington, Woodford32 min
May 11, 2:39 PM EDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington31 min
May 11, 2:40 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Russell30 min
May 11, 2:48 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell20 min
May 11, 2:50 PM EDTSpecial Weather StatementLMKGarrard, Lincoln30 min
May 11, 2:57 PM EDTSevere Thunderstorm WarningLMKFayette, Franklin, Scott, Woodford28 min
May 11, 3:19 PM EDTSpecial Weather StatementLMKGarrard, Madison31 min
May 11, 3:22 PM EDTSevere Thunderstorm WarningLMKCasey, Russell33 min
May 11, 3:23 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Scott32 min
May 11, 3:25 PM EDTSevere Thunderstorm WarningLMKClark20 min
May 11, 3:33 PM EDTSevere Thunderstorm WarningLMKClark, Madison32 min
May 11, 3:37 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark28 min
May 11, 3:38 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette22 min
May 11, 3:45 PM EDTSpecial Weather StatementLMKLincoln30 min
May 11, 3:50 PM EDTSevere Thunderstorm WarningLMKClark25 min
May 11, 3:55 PM EDTSevere Thunderstorm WarningLMKLincoln30 min
May 11, 3:56 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas19 min
May 11, 4:16 PM EDTSpecial Weather StatementLMKMadison29 min
May 11, 6:14 PM EDTSpecial Weather StatementLMKJefferson, Oldham31 min
May 11, 6:21 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson29 min
May 11, 6:32 PM EDTSpecial Weather StatementLMKBullitt28 min
May 11, 6:35 PM EDTSevere Thunderstorm WarningLMKOldham, Shelby20 min
May 11, 6:52 PM EDTSevere Thunderstorm WarningLMKHenry, Shelby, Trimble20 min
May 11, 7:35 PM EDTSpecial Weather StatementLMKWarren30 min
May 11, 7:52 PM EDTSpecial Weather StatementLMKFranklin, Scott28 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.